×

Found 98 Documents (Results 1–98)

100
MathJax

Magnetic curves in the generalized Heisenberg group. (English) Zbl 1485.53033

MSC:  53C15 53C25 53C30
PDF BibTeX XML Cite
Full Text: DOI

Almost contact metric structures on the hypersurface of almost Hermitian manifolds. (English. Russian original) Zbl 1325.53037

J. Math. Sci., New York 207, No. 4, 513-537 (2015); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 127 (2014).
MSC:  53C15 53C20 53-02
PDF BibTeX XML Cite
Full Text: DOI

The Kenmotsu hypersurfaces axiom for 6-dimensional Hermitian submanifolds of the Cayley algebra. (English. Russian original) Zbl 1316.53059

Sib. Math. J. 55, No. 2, 210-214 (2014); translation from Sib. Mat. Zh. 55, No. 2, 261-266 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Differential-geometric structures on manifolds. (English. Russian original) Zbl 0455.58002

J. Sov. Math. 14, 1573-1719 (1980); translation from Itogi Nauki Tekh., Ser. Probl. Geom. 9, 248 p. (1979).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification